COVIDIEN FORTREX 0.035 OTW PTA BALLOON CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
A35HPV06040135 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure using the 035 hpv balloon, there was difficulty removing the balloon following balloon inflation.The procedure was performed in the proximal segment of the left cephalic vein, targeting a fibrous lesion with moderate tortuosity and no calcification, using a 6fr sheath and a.035 terumo guidewire.The balloon was inflated with a boston inflation device.No abnormalities were reported in relation to anatomy.No resistance was encountered when advancing the device, and no excessive force was used.After angioplasty, difficulty was encountered when attempting to insert the device again, so a balloon of the same size from another manufacturer was used to complete the procedure.No patient symptoms or complications have been reported as a result of this event.Additional information 2025-oct-30: the balloon was deflated and removed from the patient through the sheath.No intervention was required.